Translator Disclaimer
2012 On the Strong Convergence of an Algorithm about Firmly Pseudo-Demicontractive Mappings for the Split Common Fixed-Point Problem
Yanrong Yu, Delei Sheng
J. Appl. Math. 2012(SI03): 1-9 (2012). DOI: 10.1155/2012/256930

Abstract

Based on the recent work by Censor and Segal (2009 J. Convex Anal.16), and inspired by Moudafi (2010 Inverse Problems 26), we modify the algorithm of demicontractive operators proposed by Moudafi and study the modified algorithm for the class of firmly pseudodemicontractive operators to solve the split common fixed-point problem in a Hilbert space. We also give the strong convergence theorem under some appropriate conditions. Our work improves and/or develops the work of Moudafi, Censor and Segal, and other results.

Citation

Download Citation

Yanrong Yu. Delei Sheng. "On the Strong Convergence of an Algorithm about Firmly Pseudo-Demicontractive Mappings for the Split Common Fixed-Point Problem." J. Appl. Math. 2012 (SI03) 1 - 9, 2012. https://doi.org/10.1155/2012/256930

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47101
MathSciNet: MR2915733
Digital Object Identifier: 10.1155/2012/256930

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top